Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Cramps and back pain after an abortion. Still having brownish discharge. Is it normal?

I had an abourtion 5 days ago, I have incread cramp and low back pain . and still have brown discharge . Is that normal? How long does it take to recover completely? The doctor said that I can return back to work the same day after surgery, but it is seems like not my case, I have sever dbdominal pain and lower back pain which affects my daily normal founctions.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Usually after abortion spotting can be seen for one week to ten days and also some amount of cramping can also be seen.
But as you are having severe pain abdomen, if you had surgical procedure like D&C better to rule out pelvic infection once.
You consult your gynecologist and go for physical examination and ultrasound to rule out the possibility of infection or retained products.
If nothing is there you can take antispasmodics for pain relief.
Take care.
Answered: Thu, 28 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor